# SDR 99ZZZX923

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100AS
- Make and model: Amd FALCON
- Aircraft serial: 274
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: A23802102
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH DID NOT INDICATE A DOWN AND LOCKED POSITION DURING GEAR EXTENSION.  REPLACED SWITCH WITH NEW, OPS CHECKED OK.
